MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15282-VSP
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "on (b)(6)2024, the luer hub/fitting has crack during use on the patient." they user changed to a new one to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one connector assembly from a hemodialysis kit for analysis.Signs of use in the form of biological material were observed on and within the device.Visual analysis revealed scratch/stress markings and cracks on the blue venous luer hub.The appearance of this damage is consistent with overtightening or repeated tightening of the hubs.Both luer connections were functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "flush each catheter lumen with sterile normal saline for injection, to establish patency and prime lumen(s) and flush the irrigation tube." a lab inventory syringe filled with water was used to flush each extension line.No leaking was observed from either of the luer hubs.A manual tug test confirmed both luer hub were securely attached to their respective lumens.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "examine catheter and extension lines before and after each treatment for any signs of damage.Repeated over tightening of bloodlines, syringes and caps will reduce connector life and could lead to potential connector failure." the report of a damaged luer hub was confirmed through complaint investigation of the returned sample.Visual analysis revealed the venous luer hub contained damage consistent with overtightening or repeated tightening of the hubs.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "on 21 nov 2024, the luer hub/fitting has crack during use on the patient." they user changed to a new one to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20951333
Report Number9680794-2024-01240
Device Sequence Number20744969
Product Code MSD
UDI-Device Identifier00801902096388
UDI-Public(01)00801902096388(11)220525(17)250430(10)13F22E0091(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2025
Device Catalogue NumberCS-15282-VSP
Device Lot Number13F22E0091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date12/17/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown